American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jan Baars, Joost de Groot and Jan Pelant. Function spaces of completely metrizable spaces . Trans. Amer. Math. Soc. 340 (1993) 871-883. MR 1160154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Cauty and Tadeusz Dobrowolski. Applying coordinate products to the topological identification of normed spaces . Trans. Amer. Math. Soc. 337 (1993) 625-649. MR 1210952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. Dobrowolski, W. Marciszewski and J. Mogilski. On topological classification of function spaces $C\sb p(X)$ of low Borel complexity . Trans. Amer. Math. Soc. 328 (1991) 307-324. MR 1065602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tadeusz Dobrowolski. Extending homeomorphisms and applications to metric linear spaces without completeness . Trans. Amer. Math. Soc. 313 (1989) 753-784. MR 930078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. D. Anderson, D. W. Curtis and J. van Mill. A fake topological Hilbert space . Trans. Amer. Math. Soc. 272 (1982) 311-321. MR 656491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] John von Neumann. On complete topological spaces . Trans. Amer. Math. Soc. 37 (1935) 1-20. MR 1501776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1